I had sex on October 3rd and the condom broke. I took Plan B on two days later, which was the soonest i could get my hands on it. I didn't really feel any side effects, i just felt nauseous when i tried to eat. I didn't spot or bleed at all. Now it's October 25th and i was supposed to get my period maybe two days ago? i know that it can make your period come up to a week late, but i am still nervous because I haven't gotten it. my boobs are pretty sensitive and they feel more firm than usual, also i feel a sharp pain in my lower back, hurts mostly when I stand or walk. i don't know if I should worry or not
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 3 answers
Posted 29 Nov 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
I had sex and the condom broke, then I took plan b two days later now my period is late.i'm worried?
Posted 29 Aug 2017 • 1 answer
Posted 18 Sep 2017 • 1 answer